# SDR DALA2017041102929

- Difficulty date: April 10, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA FLOOR STRUCTURE STA 1600+3" RBL 24 LAV MOUNT FITTING CORRODED. REMOVED OLD LAV MOUNT IAW SRM 51-40-02 STEP 4E. DRILLED PART IAW DWG 146N5271 AND SRM 51-40-05. INSTALLED IAW SRM 51-40-02 STEP D.
